Welkom op VoedingForum.nl

VoedingForum.nl is het forum waar je alles over voeding kan vinden. Zoek naar handige informatie, stel vragen, deel je ervaringen of kom gewoon langs om gezellig te kletsen! Om berichten te kunnen plaatsen moet je jezelf eerst registreren.

Registeren is GRATIS! en kost slechts 30 seconden of minder!

aanmelden

Can iron supplements cause a rash?

Hier kan je vragen stellen, of discussiëren, over supplementen.

Can iron supplements cause a rash?

Berichtdoor JoeClark » 20 dec 2017, 15:27

Hi,
I've been recently diagnosed with anemia so I'm been prescribed 2 Galfer tablets a day (200mg of iron). However since 2 or three days into taking them I've developed a rash on my face, I've gone from being really pale naturally all my life to being pale but with weird red cheeks. It's not a normal healthy look rosy cheeks, it's looks like a rash.

Has anyone experienced this and if so was there anything you did to get rid of it? Did it go away when you stopped taking the tablets?



Please help.
Thanks!
I didn't find the right solution from the Internet.
References:https://www.boards.ie/b/thread/2056955091

Online B2B Marketing Examples
Avatar gebruiker
JoeClark
Nieuw lid
Nieuw lid
 
Berichten: 14
Geregistreerd: 16 nov 2017, 08:54
Leeftijd: 33
Woonplaats: New york

Keer terug naar Supplementen

Wie is er online

Gebruikers op dit forum: Geen geregistreerde gebruikers. en 0 gasten

cron